您当前所在位置: 首页 > 学者

郭上江

  • 26浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 99下载

  • 0评论

  • 引用

期刊论文

Bifurcation analysis in a discrete-time single-directional network with delays☆

郭上江Shangjiang Guo ab* Xianhua Tang b Lihong Huang a

Neurocomputing 71(2008)1422-1435,-0001,():

URL:

摘要/描述

In this paper, we consider a simple discrete-time single-directional network of four neurons. The characteristics equation of the linearized system at the zero solution is a polynomial equation involving very high-order terms. We first derive some sufficient and necessary conditions ensuring that all the characteristic roots have modulus less than 1. Hence, the zero solution of the model is asymptotically stable. Then, we study the existence of three types of bifurcations, such as fold bifurcations, flip bifurcations, and Neimark-Sacker (NS) bifurcations. Based on the normal form theory and the center manifold theorem, we discuss their bifurcation directions and the stability of bifurcated solutions. In addition, several codimension two bifurcations can be met in the system when curves of codimension one bifurcations intersect or meet tangentially. We proceed through listing smooth normal forms for all the possible codimension 2 bifurcations. © 2007 Elsevier B.V. All rights reserved.

版权说明:以下全部内容由郭上江上传于   2010年01月07日 11时22分05秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果